# SDR DALA2024070806876

- Difficulty date: July 6, 2024
- Submitted: July 8, 2024
- Operation: Air carrier
- Aircraft: N544US
- Make and model: Boeing 757251
- Aircraft serial: 26491
- Aircraft time: 85,816 hours, 27,910 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 5644 LEFT OVERWING EXIT SIGN LIGHT INOP. CORRECTIVE ACTION: T/S PER B757 WD 33-51-13, FOUND BATTERY PACK ASSY DEFECTIVE M10567. R/R BATT PACK ASSY PER B757 AMM 33-51. OPS CHK GOOD. (5925438)
